IEICE Electronics Express
Online ISSN : 1349-2543
ISSN-L : 1349-2543
LETTER
A simple analysis of bit error probability of UWB-TH PPM systems with the multiple access interference
Jangwoo Park
Author information
JOURNALS FREE ACCESS

2004 Volume 1 Issue 14 Pages 423-428

Details
Abstract

The simple method for the bit error probability of UWB-TH PPM multiple access systems is proposed. The multiple access interference is expressed by the characteristic function technique combined with the Gaussian approximation. The analytic results show good agreement with the results from the Monte-Carlo simulation of the system. The proposed expression can be easily modified for the performance analysis of the systems with other modulation schemes such as BPSK and/or the system in the multipath environment.

Information related to the author
© 2004 by The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top